# SDR CALA2022080801995

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A300*
- Aircraft serial: 798
- Aircraft time: 73,302 hours, 31,171 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP AND LANYARD FOUND MISSING ON ARRIVAL. CONTACTED SFO HMC THEY ARE CHECKED WITH FUELERS NO INFORMATION TO CONFIRM FUEL CAP WAS LEFT OFF. CONTACTED ESC TO INFORM THEM OF CAP MISSING ON ARRIVAL. PDA INFORMATION SENT TO ENGINEERING.
